# SDR DHL2007785032

- Difficulty date: November 5, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TAIL PIECE OF STRINGER 25R BS 1180 AT SHEAR TIE CRACKED AND EXFOLIATED.  REMOVED STRINGER FITTING AT BS 1183 STRINGER 25R IAW B-727 SRM 51-30-2.  CUT OUT STRINGER SECTION AT BS 1160 IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED NEW STRINGER SECTION AND REPAIR SPLICE IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED AREA IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS AT BS 1180 AND STRINGER 25R IAW B-727 SRM 53-10-3 FIGURE 1.  REINSTALLED STRINGER FITTING IAW B-727 SRM 51-30-2.
